# SDR HALA2018112700618

- Difficulty date: November 24, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 15,130 hours, 2,503 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 43231190002
- Part serial: 03882
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HF 1 DOES NOT TUNE (CHANNELIZES LONG TONE).  REMOVED AND REPLACED HF TRANSCEIVER 1. FIN (1RE1). PER AMM'S 23-11-33-000-801-A AND 23-11-33-400-801-A. PERFORMED OPS CHECK OF THE HF SYSTEM PER AMM 23-11-00-710-801-A. OPS CHECK GOOD. OK FOR SVC.
